# SDR UIEA2025051100595

- Difficulty date: May 15, 2025
- Submitted: May 16, 2025
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 102,016 hours, 16,289 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO SEAT TRACK, FOUND CORROSION BETWEEN STA 1000 AND STA 1020, LBL 11.33.  MAIN DECK CARGO SEAT TRACK REPAIRED AS PER EN# 3071-25 REV.0. NO FURTHER DEFECTS NOTED.<!--ENDFRAGMENT--> )
